# SDR DL76G081407

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 35,026 hours, 12,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964621
- Condition: Intermittent
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT OF BCN RT PACK VALVE WOULD NOT OPEN AFTER TURNED OFF FOR ENG START.  RTB, SWAPPED PACK CONTROL CARDS NO HELP.  RESEATED FCV CONNECTOR.  NOW OPN NORMAL.
